Texas, 2011Drought in Texas, July 1 to 31, 2011
July 1 to 31, 2011 · NWS FWD · 32 events in 32 counties and zones
July was another abnormally dry month with no local observation sites receiving more than an inch of rain. Drought conditions worsened across the Fort Worth County Warning Area (CWA) and by the end of the month all but 6 of the 46 counties were classified in severe drought (D2) or worse according to the US Drought Monitor.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $949,000
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
July was another abnormally dry month with no local observation sites receiving more than an inch of rain. Drought conditions worsened across the Fort Worth County Warning Area (CWA) and by the end of the month all but 6 of the 46 counties were classified in severe drought (D2) or worse according to the US Drought Monitor. Half of the 46 counties, mainly located in the western and southern areas of the CWA, were classified in exceptional drought (D4). At the end of the month, burn bans were in effect for all but one county. Most of the area lakes continued to suffer and water levels continued to drop well below conservation levels, with some lakes more than 10 feet below normal values. The low lake levels caused many cities to implement water restrictions on residents. The agriculture community also continued to experience detrimental conditions. Hay production was nearly halted with most farmers only producing a small fraction of what is produced in a normal season. Hay prices were up to $90 a bale, which is almost double the normal price. Many cattle farmers had to sell their cows early because of the scarcity of grasses and hay. Corn farmers also witnessed poor corn production and had to try to grow other crops to salvage their growing season. The drought has also caused trees to suffer, with many trees dying or toppling due to weakened roots from little rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 30, 10:22 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 30, 10:22 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT THU JUN 30 2011
.AVIATION...
OUTFLOW BOUNDARY FROM COLLAPSING THUNDERSTORMS OVER EASTERN
PORTIONS OF THE FORECAST AREA HAS MADE IT THROUGH DALLAS COUNTY
AND WILL CONTINUE PUSHING WEST THROUGH TARRANT COUNTY DURING THE
NEXT HOUR. EXPECT EAST WINDS 10-15 KT FROM THIS FEATURE TO
OCCUR FOR A FEW MORE HOURS AT METRO AREA TERMINALS WITH LIGHT S TO SE
WINDS RESUMING 07-08Z. OTHERWISE VFR CONDITIONS LOOK TO CONTINUE
THROUGH TOMORROW NIGHT. A FEW ISOLATED THUNDERSTORMS MAY AGAIN
APPROACH THE AREA FROM THE EAST TOMORROW BUT STILL LOOKS AS THOUGH
PROBABILITY WILL REMAIN TOO LOW TO MENTION AREA TAFS.
30
&&
.UPDATE...
ISOLATED THUNDERSTORMS ACROSS THE EASTERN COUNTIES WILL CONTINUE
TO WEAKEN THROUGH LATE EVENING AND SHOULD DISSIPATE BEFORE
MIDNIGHT. NO ADDITIONAL SHOWERS OR STORMS ARE EXPECTED OVERNIGHT.
TOMORROW SHOULD BE A REPEAT OF TODAY WITH STORMS DEVELOPING IN THE
EAST DURING THE LATE AFTERNOON.
THE CURRENT FORECAST IS IN GOOD SHAPE SO WILL NOT ISSUE AN UPDATE
AT THIS TIME.
79
&&
.PREV DISCUSSION... /ISSUED 346 PM CDT THU JUN 30 2011/
CU FIELD HAS GRADUALLY DEVELOPED ACROSS NORTH TEXAS AND INTO THE
ARKLATEX THIS AFTERNOON. ISOLATED AIRMASS THUNDERSTORMS HAVE
DEVELOPED EAST OF THE CWA IN A TONGUE OF HIGHER MOISTURE THAT
EXTENDS FROM THE SOUTHEAST TEXAS COAST UP THE TEXAS/LOUISIANA
BORDER AND INTO THE ARKLATEX. ADDITIONALLY...WATER VAPOR IMAGERY
SHOWS A SHEAR AXIS PROGRESSING SOUTHWARD THROUGH THE SOUTHEASTERN
US AND EXTENDING INTO NORTHEASTERN LOUISIANA...WHERE SOME
CONVECTIVE INITIATION HAS OCCURRED. BOTH THE NAM AND GFS PICK UP
ON THIS FEATURE. HOWEVER...BOTH KEEP ITS MOTION SOUTHERLY AND
APPEAR TO MISS ITS OBSERVED WESTWARD PROGRESSION INTO LOUISIANA.
WHILE THE FEATURE IS VERY SUBTLE...THE DEVELOPING CU FIELD IN
LOUISIANA AND EAST TEXAS SUGGESTS THE UNSTABLE ATMOSPHERE IN THIS
AREA IS ALLOWING FOR AT LEAST SOME SURFACE RESPONSE. WITH ALL THAT
BEING SAID... CURRENT THINKING IS THAT MOST OF THE ISOLATED SHOWER
ACTIVITY WILL REMAIN EAST OF THE CWA WITH THE BETTER MOISTURE. THE
GFS DOES PROG SOME THUNDERSTORM ACTIVITY IN OUR EASTERN ZONES THIS
EVENING BUT THIS SOLUTION IS AN OUTLIER. THEREFORE...ELECTED TO
KEEP THE MENTION OF ISOLATED THUNDERSTORMS FOR THE FAR EASTERN
ZONES BUT DID NOT EXTEND POPS WEST AS MAV GUIDANCE SUGGESTED.
THE UPPER LEVEL RIDGE IS STILL EXPECTED TO MOVE NORTHEASTERLY FROM
ITS CURRENT LOCATION OVER KANSAS INTO THE MIDWEST OVER THE NEXT
FEW DAYS. THIS WILL PUT NORTH TEXAS IN EASTERLY FLOW AT 500 MB AND
ALLOW FOR AT LEAST ISOLATED DIURNALLY DRIVEN THUNDERSTORMS FRIDAY
AND SATURDAY.
FORECAST CONFIDENCE AFTER SATURDAY DECREASES DUE TO THE MARGINAL
MOISTURE AND THE MODEL DEVELOPMENT AND PROGRESSION OF A TUTT LOW.
PWATS REMAIN AROUND 1.5 INCHES FOR SUNDAY THROUGH MID WEEK. THIS
VALUE IS AROUND THE 50TH PERCENTILE FOR THIS TIME OF YEAR AND IT
NOT NORMALLY ASSOCIATED WITH SCATTERED AIRMASS THUNDERSTORMS.
ADDITIONALLY...BOTH THE GFS AND ECMWF CONTINUE TO PROG THE
DEVELOPMENT OF A TUTT LOW IN THE CENTRAL GULF OF MEXICO BUT DIFFER
SIGNIFICANTLY ON ITS PROGRESSION. HIGHER MOISTURE COULD MOVE INTO
NORTH TEXAS IF THE TUTT PROGRESSES TOWARDS THE TEXAS COAST.
HOWEVER...THE MODELS HAVE SHOWN NO RUN TO RUN CONSISTENCY WITH
THIS FEATURE SO WILL NOT MENTION THUNDERSTORM ACTIVITY PAST
SATURDAY.
HIGH TEMPERATURES WILL REMAIN AROUND 100 FOR THE ENTIRE FORECAST
PERIOD AND HUMIDITY SHOULD MIX OUT EVERY DAY. CONSEQUENTLY...HEAT
INDICES WILL REMAIN BELOW 105 AND A HEAT ADVISORY WILL NOT BE
NEEDED. WINDS WILL BE SOUTHERLY BETWEEN 5 AND 15 MPH FOR MOST OF
THE FORECAST PERIOD.
42/MM
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 78 99 78 99 78 / 5 5 5 5 5
WACO, TX 77 100 77 100 77 / 5 5 5 5 5
PARIS, TX 77 97 77 99 77 / 10 10 5 10 5
DENTON, TX 78 99 78 99 78 / 5 5 5 5 5
MCKINNEY, TX 76 96 76 98 76 / 5 5 5 5 5
DALLAS, TX 80 99 80 99 80 / 5 5 5 5 5
TERRELL, TX 75 97 75 97 75 / 10 5 5 10 5
CORSICANA, TX 76 99 76 100 76 / 10 10 10 10 5
TEMPLE, TX 75 100 75 100 75 / 5 5 5 5 5
MINERAL WELLS, TX 75 103 75 104 75 / 0 5 5 5 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
30/79
Hazardous weather outlook, Jun 30, 2:01 PM CST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT THU JUN 30 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
301 PM CDT THU JUN 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF A BONHAM TO CORSICANA
TO ROCKDALE LINE THROUGH THIS EVENING. LIGHTNING IS THE MAIN
THREAT...BUT A FEW STORMS WILL PRODUCE GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF A PARIS TO CORSICANA
TO ROCKDALE LINE FRIDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
ISOLATED SPOTTER ACTIVATION MAY BE REQUIRED IF STORMS BECOME
STRONG.
In the hours before
Special weather statement, Jun 30, 6:36 PM CST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT THU JUN 30 2011
TXZ122-123-010100-
RAINS TX-VAN ZANDT TX-
736 PM CDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTH CENTRAL VAN ZANDT COUNTY
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF MINEOLA...MOVING NORTHWEST
AT 5 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHERN RAINS COUNTY.
HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3285 9593 3297 9567 3273 9564 3263 9588
TIME...MOT...LOC 0034Z 146DEG 6KT 3278 9572
Special weather statement, Jun 30, 6:46 PM CST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT THU JUN 30 2011
TXZ106-107-010115-
DELTA TX-HOPKINS TX-
746 PM CDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DELTA COUNTY
WESTERN HOPKINS COUNTY
AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF SULPHUR SPRINGS TO 12 MILES SOUTH OF SULPHUR SPRINGS...MOVING WEST
AT 5 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COOPER...CUMBY...COOPER
LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
HALF INCH SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM
THESE STORMS.
LAT...LON 3296 9558 3297 9567 3298 9567 3298 9586
3345 9586 3343 9560
TIME...MOT...LOC 0046Z 108DEG 3KT 3329 9569 3298 9568
82/JLDSpecial weather statement, Jun 30, 7:15 PM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT THU JUN 30 2011
TXZ106-107-010145-
DELTA TX-HOPKINS TX-
815 PM CDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
DELTA COUNTY
HOPKINS COUNTY
AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST
OF PARIS TO 13 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING WEST AT 5
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COMO...COOPER...CUMBY...
SULPHUR SPRINGS...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK
SOUTH SULPHUR.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3296 9540 3298 9587 3346 9586 3346 9582
3349 9578 3347 9568 3348 9560 3347 9559
3347 9555 3344 9552 3345 9549 3342 9543
TIME...MOT...LOC 0115Z 076DEG 2KT 3347 9572 3298 9571
82/JLDSpecial weather statement, Jun 30, 7:46 PM CST, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT THU JUN 30 2011
TXZ094-095-105>107-010245-
DELTA TX-FANNIN TX-HOPKINS TX-HUNT TX-LAMAR TX-
846 PM CDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN FANNIN COUNTY
EASTERN HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
SOUTHWESTERN LAMAR COUNTY
AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTHWEST OF SULPHUR
SPRINGS...MOVING WEST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE...
COMO...COOPER...CUMBY...HONEY GROVE...SULPHUR SPRINGS...COOPER LAKE
PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PENNY
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3353 9542 3297 9542 3297 9567 3298 9567
3298 9607 3368 9603
TIME...MOT...LOC 0146Z 104DEG 16KT 3335 9566
82/JLDDrought, Kaufman
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Kaufman forecast zone
- Crop damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Ellis
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of July and throughout the rest of the month.
Drought, Navarro
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Navarro forecast zone
- Crop damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of July and throughout the rest of the month.
Drought, Johnson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Johnson forecast zone
- Crop damage
- $17,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of July and in exceptional drought (D4) at the end of the month.
Drought, Parker
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Parker forecast zone
- Crop damage
- $17,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in extreme drought (D3) by the second week of July and in exceptional drought (D4) at the end of the month.
Drought, Freestone
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Freestone forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Hamilton
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Hamilton forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Henderson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Henderson forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Mills
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Mills forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Van Zandt
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Van Zandt forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Anderson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Anderson forecast zone
- Crop damage
- $20,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Eastland
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Eastland forecast zone
- Crop damage
- $25,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was in exceptional drought (D4) at the end of the month.
Drought, Comanche
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of July and throughout the rest of the month.
Drought, Erath
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Erath forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of July and throughout the rest of the month.
Drought, Hood
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Hood forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of July and throughout the rest of the month.
Drought, Somervell
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Somervell forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the third week of July and throughout the rest of the month.
Drought, Hill
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Hill forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of July and throughout the rest of the month.
Drought, Limestone
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Limestone forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of July and throughout the rest of the month.
Drought, Montague
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Montague forecast zone
- Crop damage
- $30,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. With little to no rain, conditions worsened and the county was classified in exceptional drought (D4) by the second week of July and throughout the rest of the month.
Drought, Bell
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Bell forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Bosque
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Bosque forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Coryell
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Coryell forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Falls
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Falls forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Jack
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Jack forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Lampasas
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Lampasas forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Leon
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Leon forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, McLennan
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- McLennan forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Milam
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Milam forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Palo Pinto
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Robertson
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Robertson forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Stephens
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
Drought, Young
- When
- July 1, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Young forecast zone
- Crop damage
- $40,000
- Reported by
- Other Federal Agency
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received very little rainfall and conditions did not improve.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 1 to 31, 201115 deaths · 223 injured · 6 events
- Tornadoes and Hail in Minnesota, July 1, 201110 injured · $12 million · EF1 · 127 events
- Tornado and Hail in Wisconsin, July 1, 20111 death · $80,000 · EF2 · 51 events
- Drought in Texas, July 1 to 31, 2011$500 million · 24 events
- Tornadoes and Flash Flood in Minnesota, July 1, 2011$790,000 · EF2 · 20 events
- Heat in Missouri, July 1 to 3, 201122 injured · 22 events
- Drought in Kansas, July 1 to 31, 2011$51 million · 18 events
- Excessive Heat in Oklahoma, July 1, 201120 injured · 10 events
- Rip Current in Texas, July 1, 20111 death · 1 injured · 1 event
- Wildfire in New Mexico, July 1 to 31, 2011$17 million · 1 event
- Wildfire in Arizona, July 1 to 8, 2011$15 million · 1 event
- Flooding in Iowa, July 1 to 31, 2011$3.2 million · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 331040, 331047, 331048, 331049, 331050, 331051, 331052, 331053, 331054, 331055, 331056, 331057, 331058, 331059, 331060, 331061, 331062, 331063, 331064, 331065, 331066, 331067, 331068, 331069, 331070, 331071, 331072, 331073, 331074, 331075, 331076, 331077.